# SDR JBXA0000189

- Difficulty date: July 21, 2000
- Submitted: July 22, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 1051
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 321 RDU/PBI, AFTER TAKEOFF AND DURING CLIMBOUT HAD A RIGHT WINDOW HEAT MESSAGE ON EICAS.  AIRCRAFT RETURNED TO RDU.  REMOVED AND REPLACED RIGHT HEAT CONTROLLER IAW CL-65 MM 30-41-01.
